# SDR FDEA201905101023

- Difficulty date: May 10, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 61,611 hours, 15,527 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Warning System
- Condition: False Activation
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PDIS  620     33-50  3316     10MAY19  MEM  FACT  U  LOGPAGES:2999948  DURING PREFLIGHT EMER LT TEST LEVEL 1.  "EMER LT BAT 1 LO" ALERT DISPLAYED.  FACT 10MAY19 19:42   MEM U  ACCOMPISHED "EMERGENCY LIGHT TEST" AS PER AMM  24-34-00-5, TEST PASSED, OK FOR SERVICE.
